# SDR ASAA2023121347272

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150300000
- Part serial: NSN
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 548: CABIN FLOOR PANEL 232UF DAMAGED IN 2 OFF PLACES 1/4 WAY FROM FRONT EDGE. GROUNDED - YES. REPAIRED 2EA PUNCTURES ON CABIN FLOOR PANEL 232UF IAW A320-200 SRM 53-02-00-300-001. THIS IS A CETEGORY A PERMENANT REPAIR.  FH-35266:10  FC-11749.  WV-015
